# SDR USAA2013051700001

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 49,861 hours, 18,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100141060
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT EMERGENCY LIGHTS INOPERATIVE AT 19L.  RECONNECTED CONNECTOR.
